Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

On Quaternions and Their Generalization and the History of the Eight Square Theorem

L. E. Dickson
Annals of Mathematics
Second Series, Vol. 20, No. 3 (Mar., 1919), pp. 155-171
Published by: Annals of Mathematics
DOI: 10.2307/1967865
Stable URL: http://www.jstor.org/stable/1967865
Page Count: 17
  • Download PDF
  • Add to My Lists
  • Cite this Item